I had Perlane under my right eye to raise my lower eyelid and match it with the other but it was overcorrected

That was done 6 months ago. Then, after 4 injections with tiny ammounts of Hyaluronidase to fix it, some HA has been removed, but my eyelid is still way up, making my eyes uneven. I rather wait until it dissolves as injections with the enzyme had bad side-effects on me. So, how long will I have to wait until my eyelid drops to the way it was, although some HA might remain?. I really hope to have my eyelid back to the way it was, as I am quite worried about it. Thank you very much.

Doctor Answers 2

Parlane Injections To The Lower Eyelid

The manufacturer of Perlane state that it lasts for six to twelve months, so you are part way there already.  You would be well advised to wait until all the parlance is gone from the affected eyelid, either by dissolving the remainder with larger doses of hyaluronidase or by allowing more time to pass, before attempting to improve the shape and symmetry of the eyes by injecting more filler. 
Around the eyes, we prefer to use products like Belotero, which have a lower chance of causing lumpiness of the skin, or producing the Tyndall effect.  Should injectables fail to achieve the aesthetic changes you seek, I would counsel you to consider a lower blepharoplasty, perhaps in concert with a lateral canthopexy.

Los Angeles Plastic Surgeon
4.6 out of 5 stars 47 reviews

Perlane under eyes

I'm sorry you had a problem with this filler. If an HA was incorrectly injected under the eyes it can cause long lasting swelling - years - and it absolutely should be dissolved by Hyaluronidase so it does not stretch out the skin and leave laxity. Assuming the product was correctly placed, however, Perlane lasts for 12-18 months. I would recommend having it all dissolved, using larger amounts of hyaluronidase if needed. The hyaluronidase can be mixed with lidocaine if you find it painful.  I recommend cannula use for under eye injections AND for under eye Hyaluronidase injections. You will get no or little bruising if you use a cannula here. I think it's better to correct the issue completely in this case, and if you want your injector can go back in with a different filler later (I use Belotero, Restylane or Juvederm Ultra in this area, as I find Perlane too thick for directly under the eyes).

Jenny Weyler, MD
Worcester Physician
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.